# SDR AALA201711159029

- Difficulty date: November 11, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 53,230 hours, 21,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Nut Plate
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVERWING EXTERIOR EMERGENCY LIGHT HAS A CRACKED LENS AND DAMAGED NUT PLATES.  REMOVED AND REPLACED LENS IAW AMM 33-51-04, AND INSTALLED THE NUT PLATES IAW EA#275115. OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
